ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


Année 2016

1  2  3


Elise Goujard
Volumes of strata of moduli spaces of quadratic differentials: getting explicit values
(Volumes de strates d’espaces de modules de différentielles quadratiques : obtention de valeurs explicites)
Vol. 66 no. 6 (2016), p. 2203-2251 Détail
Thierry Combot
Integrable planar homogeneous potentials of degree $-1$ with small eigenvalues
(Les potentiels intégrables homogènes de degré $-1$ du plan avec petites valeurs propres)
Vol. 66 no. 6 (2016), p. 2253-2298 Détail
Julien Bichon; Sergey Neshveyev; Makoto Yamashita
Graded twisting of categories and quantum groups by group actions
(Twist gradué des catégories et des groupes quantiques par des actions des groupes)
Vol. 66 no. 6 (2016), p. 2299-2338 Détail
Aaron Landesman; Peter Ruhm; Robin Zhang
Spin canonical rings of log stacky curves
(Anneaux log-canoniques à spin des courbes champêtres)
Vol. 66 no. 6 (2016), p. 2339-2383 Détail
Anton Izosimov; Boris Khesin; Mehdi Mousavi
Coadjoint orbits of symplectic diffeomorphisms of surfaces and ideal hydrodynamics
(Orbites coadjointes des difféomorphismes symplectiques des surfaces et hydrodynamique idéale)
Vol. 66 no. 6 (2016), p. 2385-2433 Détail
Antoine Gournay
The Liouville property and Hilbertian compression
(Propriété de Liouville et compression Hilbertienne)
Vol. 66 no. 6 (2016), p. 2435-2454 Détail
Zeév Rudnick; Igor Wigman; Nadav Yesha
Nodal intersections for random waves on the 3-dimensional torus
(Intersections nodales d’ondes aléatoires sur le tore tri-dimensionnel)
Vol. 66 no. 6 (2016), p. 2455-2484 Détail
Jean Gutt; Jungsoo Kang
On the minimal number of periodic orbits on some hypersurfaces in $\mathbb{R}^{2n}$
(Sur le nombre minimal d’orbites périodiques sur certaines hypersurfaces de $\mathbb{R}^{2n}$)
Vol. 66 no. 6 (2016), p. 2485-2505 Détail
Kingshook Biswas
Local and infinitesimal rigidity of simply connected negatively curved manifolds
(Rigidité locale et infinitésimal des variétés simplement connexes à courbure négative)
Vol. 66 no. 6 (2016), p. 2507-2523 Détail
Abderezak Ould Houcine; Daniele Vallino
Algebraic and definable closure in free groups
(Clôture algébrique et définissable dans les groupes libres)
Vol. 66 no. 6 (2016), p. 2525-2563 Détail
Rebecca Bellovin
Generic smoothness for $G$-valued potentially semi-stable deformation rings
(Lissité générique pour les anneaux de déformations potentiellement semi-stables à valeurs dans $G$)
Vol. 66 no. 6 (2016), p. 2565-2620 Détail
Adrien Dubouloz
On the cancellation problem for algebraic tori
(Sur le Problème de Simplification pour les tores algébriques)
Vol. 66 no. 6 (2016), p. 2621-2640 Détail
Wojciech Chachólski; Jérôme Scherer; Kay Werndli
Homotopy excision and cellularity
(Excision homotopique et cellularité)
Vol. 66 no. 6 (2016), p. 2641-2665 Détail
Luis Alberto Lomelí
On automorphic $L$-functions in positive characteristic
(Sur les fonctions $L$-automorphes en caractéristique positive)
Vol. 66 no. 5 (2016), p. 1733-1771 Détail
Rémi B. Coulon
Partial periodic quotients of groups acting on a hyperbolic space
(Quotient partiellement périodique de groupes agissant sur une espace hyperbolique)
Vol. 66 no. 5 (2016), p. 1773-1857 Détail
Tim de Laat; Masato Mimura; Mikael de la Salle
On strong property (T) and fixed point properties for Lie groups
(Sur la propriété (T) renforcée et la propriété de point fixe pour les groupes de Lie)
Vol. 66 no. 5 (2016), p. 1859-1893 Détail
Giulio Codogni; Ruadhaí Dervan
Non-reductive automorphism groups, the Loewy filtration and K-stability
(Groupes d’automorphismes non réductifs, filtration de Loewy et K-stabilité)
Vol. 66 no. 5 (2016), p. 1895-1921 Détail
Brandon Levin; Stefano Morra
Potentially crystalline deformation rings in the ordinary case
(Anneaux de déformation potentiellement cristallins dans le cas ordinaire)
Vol. 66 no. 5 (2016), p. 1923-1964 Détail
Indranil Biswas; Mahan Mj; A. J. Parameswaran
A splitting theorem for good complexifications
(Un théorème de décomposition pour les bonnes complexifications)
Vol. 66 no. 5 (2016), p. 1965-1985 Détail
Claire Chavaudret
Normal form of holomorphic vector fields with an invariant torus under Brjuno’s A condition
(Formes normales de champs de vecteurs holomorphes au voisinage d’un tore invariant sous la condition A de Brjuno)
Vol. 66 no. 5 (2016), p. 1987-2020 Détail
Anne Lonjou
Non simplicité du groupe de Cremona sur tout corps
(Non-simplicity of the Cremona group over any field)
Vol. 66 no. 5 (2016), p. 2021-2046 Détail
Hong Duc Nguyen
Invariants of plane curve singularities and Plücker formulas in positive characteristic
(Invariants des singularités de courbes planes et formules de Plücker en caractéristique positive)
Vol. 66 no. 5 (2016), p. 2047-2066 Détail
Xiangyu Liang
Global regularity for minimal sets near a union of two planes
(Régularité globale pour les ensembles minimaux proche d’une union de deux plans)
Vol. 66 no. 5 (2016), p. 2067-2099 Détail
Geir Bogfjellmo; Rafael Dahmen; Alexander Schmeding
Character groups of Hopf algebras as infinite-dimensional Lie groups
(Groupes de caractères des algèbres de Hopf vus comme groupes de Lie de dimension infinie)
Vol. 66 no. 5 (2016), p. 2101-2155 Détail
Boris Pasquier
Klt singularities of horospherical pairs
(Singularités klt des paires horosphériques)
Vol. 66 no. 5 (2016), p. 2157-2167 Détail
Patrice Le Calvez
A finite dimensional approach to Bramham’s approximation theorem
(Une approche de dimension finie du théorème d’approximation de Bramham)
Vol. 66 no. 5 (2016), p. 2169-2202 Détail
Peter Hintz
Global analysis of quasilinear wave equations on asymptotically de Sitter spaces
(Analyse globale des équations d’ondes quasilinéaires sur les espaces asymptotiquement de Sitter)
Vol. 66 no. 4 (2016), p. 1285-1408 Détail
Jérémy Toulisse
Maximal surfaces in anti-de Sitter 3-manifolds with particles
(Surfaces maximales dans les variétés anti-de Sitter de dimension $3$ à particules)
Vol. 66 no. 4 (2016), p. 1409-1449 Détail
Jean-Marc Delort
Semiclassical microlocal normal forms and global solutions of modified one-dimensional KG equations
(Formes normales semi-classiques et solutions globales d’équations de Klein-Gordon modifiées en dimension un)
Vol. 66 no. 4 (2016), p. 1451-1528 Détail
Artur Avila; Pablo Candela
Towers for commuting endomorphisms, and combinatorial applications
(Tours pour endomorphismes commutants, et applications combinatoires)
Vol. 66 no. 4 (2016), p. 1529-1544 Détail

1  2  3

haut